Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 257, Number 1

All articles in this issue are freely accessible.

A decidable fragment of the elementary theory of the lattice of recursively enumerable sets
M. Lerman and R. I. Soare.
Trans. Amer. Math. Soc. 257 (1980), 1-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549153
Milnor’s $𝜇$-invariants and Massey products
Richard Porter.
Trans. Amer. Math. Soc. 257 (1980), 39-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549154
Crossed extensions
John G. Ratcliffe.
Trans. Amer. Math. Soc. 257 (1980), 73-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549155
Twisted free tensor products
Elyahu Katz.
Trans. Amer. Math. Soc. 257 (1980), 91-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549156
Rotundity in Lebesgue-Bochner function spaces
Mark A. Smith and Barry Turett.
Trans. Amer. Math. Soc. 257 (1980), 105-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549157
$K$-theory of hyperplanes
Barry H. Dayton and Charles A. Weibel.
Trans. Amer. Math. Soc. 257 (1980), 119-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549158
$𝜎$-idéaux engendrés par des ensembles fermés et théorèmes d’approximation
Alain Louveau.
Trans. Amer. Math. Soc. 257 (1980), 143-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549159
Affine extensions of a Bernoulli shift
J. Feldman, D. J. Rudolph and C. C. Moore.
Trans. Amer. Math. Soc. 257 (1980), 171-191
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549160
Homeomorphisms of $S^{3}$ leaving a Heegaard surface invariant
Jerome Powell.
Trans. Amer. Math. Soc. 257 (1980), 193-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549161
Equivariant $G$-structure on versal deformations
Dock S. Rim.
Trans. Amer. Math. Soc. 257 (1980), 217-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549162
Diophantine sets over algebraic integer rings. II
J. Denef.
Trans. Amer. Math. Soc. 257 (1980), 227-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549163
Constructing Smale diffeomorphisms on compact surfaces
Steve Batterson.
Trans. Amer. Math. Soc. 257 (1980), 237-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549164
Destructible and indestructible Blaschke products
H. Stephen Morse.
Trans. Amer. Math. Soc. 257 (1980), 247-253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549165
A theorem on free envelopes
Chester C. John.
Trans. Amer. Math. Soc. 257 (1980), 255-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549166
On positive contractions in $L^{p}$-spaces
H. H. Schaefer.
Trans. Amer. Math. Soc. 257 (1980), 261-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 549167
American Mathematical Society